Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 480523, 4 pages
http://dx.doi.org/10.1155/2014/480523
Editorial

Mathematical Methods Applied to Digital Image Processing

1Department of Mechanical Engineering, Chung Yuan Christian University, Chungli 32023, Taiwan
2Department of Electrical and Computer Engineering, Old Dominion University, Norfolk, VA 23529, USA
3Department of Electrical Engineering, National Chiao Tung University, Hsinchu 30010, Taiwan

Received 5 March 2014; Accepted 5 March 2014; Published 22 April 2014

Copyright © 2014 Yi-Hung Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Hung Liu, Chung-Hao Chen, and Paul C.-P. Chao, “Mathematical Methods Applied to Digital Image Processing,” Mathematical Problems in Engineering, vol. 2014, Article ID 480523, 4 pages, 2014. https://doi.org/10.1155/2014/480523.